# SDR L48S2016FA0000435

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: General aviation
- Aircraft: N708LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11474
- Aircraft time: 1,117 hours
- Engine: Lyc IO360L2A
- Engine time: 1,117 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995730
- Condition: Worn
- Location: Engine
- Part time: 1,117 hours
- Component: Engine, Lyc, IO360L2A
- Component part number: IO360L2A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO FAILED DIFFERENTIAL CYLINDER LEAK CHECK OF CYLINDER NR 2 AT SCHEDULED 50 HR OIL CHANGE, DEFECTIVE ROCKER ARM AND PUSHROD WERE DISCOVERED.  VISUALLY INSPECTED ALL ROCKER ARMS AND PUSHRODS AND FOUND EXCESSIVE WEAR.  DEFECT APPEARS TO BE DUE TO OIL STARVATION, CAUSING EXCESSIVE VALVE LASH AND CHATTERING.  OIL USED XC20W50, TIME SINCE LAST OIL CHANGE AND OIL ANALYSIS 49 HOURS WITH NO ABNORMALITIES.
